An algorithm for calculating steady state probabilities of {$M/E_r/c/K$} queueing systems

Stefan Hochrainer, Ronald Hochreiter, Georg Ch. Pflug

Publication: Scientific journalJournal articlepeer-review

Abstract

This paper draws attention to the risk of rounding error in the numerical
evaluation of steady-state probabilities for the M/M family of queues. A method for
avoiding the risk is presented which is easy to program for calculation in practice.
Original languageEnglish
Pages (from-to)1 - 13
JournalCentral European Journal of Operations Research
Volume13
Issue number1
Publication statusPublished - 1 Nov 2005

Austrian Classification of Fields of Science and Technology (ÖFOS)

  • 101015 Operations research

Cite this